# SDR FDEA201010234155

- Difficulty date: October 23, 2010
- Submitted: October 27, 2010
- Operation: Air carrier
- Aircraft: N490FE
- Make and model: Boeing 727227
- Aircraft serial: 21493
- Aircraft time: 43,394 hours, 28,778 cycles
- Engine: Pwa JT8D15
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZ STAB RIB AT LWR STAB STA 151.81 DAMAGED.  CUTOUT DAMAGED SECTION OF LT HORIZ RIB LOWER CHORD AT STAB STA 151.81, 13.6250 " LONG IAW SRM REV 103, 55-10-4 FIG 1. FABRICATED REPAIR ANGLES FROM 2024-O, .071" X 24" X 4", QTY 2, IAW SRM 55-10-4, FIG 1 AND FILLER FROM 2024T3, .063" X  13.7500" X 1.5" IAW SRM 55-10-4, FIG 1.  INSTALLED REPAIR FILLER AND ANGLES IAW SRM 55-10-4, FIG 1. HEAT TREATED 2024-0 TO T4 CONDITION IAW ENGINEERING REPORT  2-37153-801, REV A.
